Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the null-spaces of elliptic partial differential operators in $ R\sp{n}$

Author: Homer F. Walker
Journal: Trans. Amer. Math. Soc. 173 (1972), 263-275
MSC: Primary 47F05; Secondary 35J99
MathSciNet review: 0308860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The objective of this paper is to generalize the results of Lax and Phillips [4] and Walker [6] to include elliptic partial differential operators of all orders whose coefficients approach constant values at infinity with a certain swiftness. An example is given of an elliptic operator having an infinite-dimensional null-space whose coefficients slowly approach constant limiting values.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47F05, 35J99

Retrieve articles in all journals with MSC: 47F05, 35J99

Additional Information

Keywords: Elliptic operators, semi-Fredholm operators, null-spaces of elliptic operators, perturbation of elliptic operators
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society